# SDR UALA2012073004119

- Difficulty date: July 29, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 69,051 hours, 13,197 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 756589A
- Part serial: 133
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR WILL NOT STAY ONLINE.  APU GENERATOR EXCITER FIELD OUT OF RANGE. REPLACED APU GENERATOR PER AMM, OPS CHECKED GOOD.
